# SDR ASAA2016070417255

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 35,163 hours, 10,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL,  LEFT PACK ILLUMINATED WITH MASTER CAUTION. FOLLOWED THE QRH AND PACK LIGHT WENT OUT AFTER RESETTING MASTER CAUTION.  ON RECALL ILLUMINATES AGAIN.  ACFT GROUNDED.  PERFORMED BITE TEST ON LEFT PACK CONTROLLER, IAW FIM 21-62 TASK 801.  FOUND FAULT ON TCV.  FAULT CLEARED ON VERIFICATION AND RESET. PERFORMED BITE TEST SEVERAL MORE TIMES WITH NO FAULTS NOTED EACH TIME.
